# SDR UALA2009110403415

- Difficulty date: October 31, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 35,433 hours, 9,436 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 54
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS "R ENG HPSOV".  FOUND WIRE CHAFING ON HPSOV ACTUATOR ARM RT ENG.  MAYBE CAUSING EICAS MESSAGE.  REPLACED RIGHT ENGINE HPSOV.  OPS OK, NO EICAS MSGS DISPLAYED.
